I am 29 years old with 2 kids ages 4 and 6. For the last 6 months I have been having irregular periods. I will skip one month, then have a really long (10-20 days) the next month. My doctor prescribed me Provera 10mg for 10 days to stop the bleeding. The provera stopped the bleeding and then I started a normal period 2 days after stopping Provera. Since my last period after provera (Dec 14) I have not had another one. I am pretty sure I ovulated on Jan 9, 2010. I have not started a period yet and it is now 17 dpo. I have taken 2 neg hpt. I really don't know whats going on. I have lots of nausea but keep getting BFN. Has anyone else gone through this?
I was diagnosed with endimitriosis in sept 10 was put on provera for 4 months, was spotting for a month, in beginning of jan and haven't seen a period since, will have an op in may, to remove cells but am worried will never have one again. If anyone is going through this please email me ***@****
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.